I have been nervous to take it because of all the bad side effects. My doc prescribed it because I have anxiety and depression. Also my blood pressure gets raised from my panic which is almost daily. Will it help with that? I'm worried it'd addicting as well.
Hello rachg23. I believe you'll find citalopram (celexa) a comfortable drug to be on. The side effects that can occur ease up somewhat within several days after beginning the drug and most always not long after that. Side effects are what they are but not everyone who begins citalopram might go through any whatsoever. It really varies from one to another. What might bother you, say a headache, I'll never experience. As far as the depression and anxiety you will begin to see improvement within as a rule, four weeks after beginning citalopram (give or take a few days either way) Best wishes,pledge
You should not be afraid of Citalopram. I take it also, it is the generic for celexa. It is considered one of the nicer class of antidepressant drugs. It has fewer side effects than the others & it is affordable. Plus you are prescribed the lowest dose. It will help with your depression & anxiety. It did help me with my depression. It is not addictive & you will probably begin 2 feel better on the 2nd, 3rd or 4th week of taking it. I think you should start taking it soon, You will probably say to yourself, "why didn't I start sooner?" You have nothing 2 worry about. Face your fears head on & don't look back! You should do what you have to do to to overcome your anxiety & depression! Good Luck to you rachg23. God Bless u & keep me posted.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2011 • 3 answers
Posted 7 Jan 2013 • 2 answers
Posted 20 Aug 2016 • 1 answer
Posted 20 Oct 2016 • 2 answers
Posted 24 Oct 2016 • 2 answers